| Model Number |
FUSED LHT GD,WOLF,5MMX 406CM 13.4 |
| Health Effect - Clinical Code |
Burn, Thermal (2530)
| Date of Event |
07/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that during an med procedure, the fused light guide, ar-3240-5040, overheated and burned the patient.The customer reported that the side where the scope connected to the guide, was hot.Additional information provided 8/13/2020: procedure occurred on (b)(6) 2020.There was no rep present.The burn was noticed after the case; no photos are available.The surgeon used a transparent film dressing from another manufacturer and the patient is currently under observation.